# SDR ASAA2021062935206

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,564 hours, 14,394 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 10236
- Condition: Failed
- Location: #1 Engine
- Part time: 46,526 hours, 14,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF AT FL 330 THE DUCT PRESSURE HAD A DIFFERENCE OF GREATER THAN 20 PSI. LEFT DUCT PRESSURE WAS APPROX 11 PSI AND RIGHT WAS 49 PSI. WITH ISOLATION VALVE IN OPEN THE PSI WAS 39 PSI ON BOTH SIDES. GROUNDED - YES. REMOVED AND REPLACED #1 ENG PRSOV REF B737-800 AMM 36-11-04, ACCOMPLISHED ASA SUPPLEMENT TASK 36-11-00-700-804 STEPS 1-5C FOUND PRSOV WILL NOT STAY OPEN WHEN MANUALLY OPENING WITH WRENCH, AND PRSOV IS OPEN THE PRECOOLER CONTROL VALVE DID NOT MOVE TO CLOSED POSITION. ACCOMPLISHED T/C NG-36WC-00001, OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
